# SDR CA970624008

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3012290
- Condition: Cracked
- Location: Flange
- Component: 3031700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, WHEN THE EXHAUST STACKS WERE REMOVED, A PIECE OF THE EXHAUST DUCT WAS FOUND MISSING AND THE REMAINDER WAS CRACKED. MAINTENANCE INSTALLED AN IMPROVED EXHAUST DUCT ASEEMBLY AS PER SERVICE BULLETIN 1430.
